Depo provera bleeding

Common Questions and Answers about Depo provera bleeding

depo-provera

Avatar n tn You can get irregular bleeding when you first start the Depo-Provera, but if you have never had this heavy bleeding before you should consult your doctor as soon as possible. They can check some hormones and examine you to make sure everything is OK.
Avatar n tn I got depo provera about a month and a half ago. The last 2 weeks I have had extreme cramps in my abdomine and lower back. I have also had none stop bleeding for about 2 weeks. It is not spotting it like a full on period. Is this normal or should I go to my doctor?
Avatar n tn I am on Depo provera I got my first injection in February and my second in May I was due for a 3rd injection in August but did not get it until the end of September and I was bleeding when I went in now I think in pregnant what effects would the depo have.
Avatar f tn I would definitely talk to your doctor about. Although menstrual irregularities are common with depo bleeding for 3 weeks at a time isn't too good probably. Make sure that you mention it to your gyn. I was on that for 2 years and then chose to go back to the pill..it caused me loads of problems..
Avatar n tn depo provera effects every one different. when i was on it, it stopped my af all together. however when my mother in law went on it she had af for an entire month. you long bleeding could be your body trying to clear out your system from delivery. if it persists give the doc a call and ask. there are no stupid questions.
Avatar f tn It is possible to have a baby after being on depo for a long period of time. Keep in mind it takes depo 12-18 months to get out of your system. So once you are off of it do not expect to get pregnant quickly.
Avatar f tn I have been on the Depo Provera shot for more than 5 years now. I read that the recommended amount of time that a young woman should be on Depo is only 2 years. I am 20 now and I have been on it since I was 15. I have tried to come off of it once. I bled for about 3 weeks and then got back on it. Currently I have all kinds of pain. Back, kness, neck, arms, and I have migraines. I read about a calcium deficiency when doing research about Depo Provera.
Avatar m tn I just got a shot of depo-provera birth control 3 days ago and my period was supposed to start yesterday and it hasn't. I am sexually active and the last time I had sex was on my period last month and we used condoms but I wasn't on birth control and my partner did not go all the way. I just went to the GYN and got my annual pelvic exam and my first shot of depo and so far everything has been okay.
Avatar n tn I´ve been taking depo provera every 11 weeks for the last 10 years. I have not had a period for the entire time. I am going to be 30 years old in October and have decided that I want to have a baby with my boyfriend. Will my level of fertility or chances of pregnancy be affected because of the prolonged use of this drug. I hear 3 years is considered prolonged- I´ve been on it for 10.
Avatar n tn It's been four weeks since my miscarriage, and about four months since my last depo shot. Was the bleeding before because I was pregnant? Is the bleeding now because of an incomplete miscarriage or just more depo complications or something else? Think my doctor will know?
Avatar f tn i have tried everything, from lupron, to laparoscopies, to yaz, to smoking marijuana - currently i am on Depo Provera and have been for the past year and a half. I am noticing a lot of side affects from this as time goes on, and unfortunately for me this has been the only thing that even remotely helps, and i still have a lot of pain.
505995 tn?1211554807 Has anyone ever been on the depo provera shot before? If so how did it go for you?
Avatar n tn I gave birth six months ago and had just started Depo Provera. I started bleeding for 5 months stopped for three days started again for one week stopped again for three days and well started again and never ended. Could this be from the shot or something else?
Avatar n tn Can anyone give me any info on provera, am about to ask my doctor about it to bring down my menses. The doctors here, well unfortuantely the dont give u the whole scoop on things, so i rather hear it from people with experiance or who have any knowledge on it. Also is there anything else out there available to bring down AF, any other medicines or perhaps at home treatments. hoping to get some answers guys. love yah all!!!
Avatar f tn It is best to discuss with your doctor about this irregular or prolonged bleeding on Depo Provera .A complete medical evaluation may be necessary if the symptoms are severe and persistent. I sincerely hope it helps. Take care and regards!
Avatar f tn I tried doubling up on the nasal spray since I was prescribed the wrong strength, but it did not help. I had my second Depo Provera shot on December 7. I thought it would help make the bleeding stop, but I am still bleeding. I have also tried a estrogen pill I was prescribed, but it has not helped. I know I will have light bleeding on the Depo Provera, but is it normal to be bleeding for 37 days? I have not felt like myself lately and I am having trouble doing my everyday activities.
Avatar n tn any ideas how to stop spotting while on depo provera stillgot one more month till it wears off
Avatar f tn If you were my patient, I would advise you that you are probably just having breakthrough bleeding and not to worry. I always suggest a pregnancy test whenever there is unusual bleeding too. In most cases the bleeding will subside on its own within a few days. If not, call your doctor. Good luck!
Avatar f tn I am almost done with my first packet of bc pills and I am still bleeding. This bleeding isn't just bleeding either, I am having cramps and clots just like a normal period. It has been almost 5 months now that I have been bleeding straight through. The provera shot also made me extremely tender and thin. Everything hurts. Any suggestions of what I can do? My doctors office always just tells me that my body needs to get used to it.
Avatar f tn I've heard some horror stories of Depo-Provera but I've also heard a loooot of good. Could someone please share their story(s) and other's stories? I just want more opinions and comments so I get a better understanding on whether or not to get it.
Avatar f tn Some days it’s light and some days it’s heavy. I don’t know if it’s my period or just withdrawal bleeding from that one Depo shot. On 2/5/18, I had sex for the first time since November while I was spotting lightly. We used a condom and it broke at some point and he kept going for like a minute and put another one on till he finished. He says he didn’t *** in me but I am not sure. It’s been 3 days since it happened. Today I started getting bad cramps in my stomach...should I get plan b....
Avatar n tn I've been on Depo Provera for 3 years now and I never get my period. I am sexually active but always have had regular clear discharge. For about 5 days I've been having light brown discharge. I didn't know if this has happened to anyone else or if anyone knows what this could mean?
Avatar f tn I had only taken one depo provera shot and was due to have my second one between June 30 and July 13, I didn't take the second one. My boyfriend and I had unprotected sex July 2nd-5th every day. Is it possible that I'm pregnant? I have had slight bleeding almost every day since but it recently stopped, it was just like spotting, not a flow, only a tinge of color when wiping. I am having many symptoms of pregnancy (nausea, extreme fatigue, headaches, bleeding gums, etc).